# SDR DALA1237310658

- Difficulty date: June 13, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 70,830 hours, 32,883 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED SEAT 3D EMERGENCY TRACK LIGHT INOPERATIVE.  MAINTENANCE FOUND WIRE SPLICE BROKEN.  SPLICED WIRE AND SECURED ROUTING.  OPS CHECKED GOOD.
